# SDR UF6A951003

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: 8022631
- Condition: Failed
- Location: Rt Engine
- Part time: 6,474 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5092 - RIGHT PROPELLER WOULD NOT FEATHER ON SHUT-DOWN.  MAINTENANCE REMOVED AND REPLACED TRANSFER TUBE O-RING.  (X)
